American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Russ Woodroofe. An $EL$-labeling of the subgroup lattice. Proc. Amer. Math. Soc. 136 (2008) 3795-3801. MR 2425717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Phil Hanlon. Hodge structures on posets. Proc. Amer. Math. Soc. 134 (2006) 1857-1867. MR 2215112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Eva Maria Feichtner and Irene Müller. On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005) 999-1006. MR 2117200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dmitry N. Kozlov. Collapsibility of $\Delta(\Pi_n)/\mathcal{S}_n$ and some related CW complexes. Proc. Amer. Math. Soc. 128 (2000) 2253-2259. MR 1662257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1